# SDR UALA2011101705630

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 82,353 hours, 13,275 cycles
- Engine: Pwa PW4060
- System (JASC): 5540 · Rudder Structure
- Part: Cap
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TIP DELAMINATED.  REMOVED RUDDER CAP, ACCOMPLISHED 250 DEG PERMANENT REPAIR PER SRM. REPAIR COMPLETED AND PRIMER APPLIED.  REINSTALLED AND SEALED. TOP COATED AND INSTALLED RUDDER CAP & EDGE SEALED.
